ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Kumar, Srinivas VVK and Kumar, Rathish BV and Das, PC (2006) Weighted extended B-spline method for the approximation of the stationary Stokes problem. In: Journal of Computational and Applied Mathematics, 186 (2). pp. 335-348.

This list was generated on Fri Apr 25 04:12:12 2014 IST.